02-20-2005, 04:59 PM #1
A buddy of mine is taking test 400mg. He does 1/2 cc twice a week and each time he doses in his delt- it swells up the next day. plus he's extra tired the day after his shot. Is this normal or could he be doing something wrong?
02-20-2005, 05:03 PM #2VET Retired
- Join Date
- Dec 2001
02-20-2005, 05:14 PM #3
if that is denkall test400 that will give him some pain. If it is it needs to shot eod because it has prop in it.
02-20-2005, 06:19 PM #4
It is denkall 400
02-20-2005, 06:20 PM #5
Its T400... its what it does.... no big deal. Just make sure hes shooting deep enough
02-20-2005, 09:35 PM #6
02-20-2005, 10:18 PM #7
Lets not rule out the possibility its actually heroin.... if not, at least 1 inch needle like he said^^. My shoulders arent very thick and i bury 1-1/2". Massage site after injection, warmth... if i inject before workout it helps.. for prop neways....
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)